# SDR DALA2024081508178

- Difficulty date: January 3, 2021
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 84,499 hours, 31,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 ER/A 589169-14 ISSUED FOR TAIL STRIKE DAMAGE AT BS 1720 TO BS 1730, S-29L TO S-29R. CORRECTIVE ACTION: REF ERA 589169-14. (1694524)
